# SDR CALA2025080807481

- Difficulty date: August 6, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N66808
- Make and model: Boeing 737924ER
- Aircraft serial: 42820
- Aircraft time: 36,648 hours, 13,405 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lock
- Condition: Broken
- Location: Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE INSTALL.  FOUND SLIDE LOCK BROKEN ON SLIDE INSTALLATION INSTALLED NEW LATCH REF AMM 25-66-00.
